I've been taking Alesse for about 3 months now and as of recently (maybe 2-3 weeks) I'm starting to get really bad headaches. The pain is mostly just above my eye but it's really sharp and very painful. Now I'm getting nauseous as well, this just started. I have had some pain in my back for a little while which I attributed to a kidney stone but after seeing my urologist who said my kidney was fine I am wondering if the birth control pill could be responsible for these symptoms. Thanks for any help!
It sounds like you might consider switching birth control pills.
It was a long time ago for me, but I believe headaches were
one of the side effects I had. Maybe your dose is too strong.
Your best bet is to check in with your GYN and see what he/she
I also took Alesse and it gave me terrible headaches and when I was smoking at the same time and taking zoloft it gave me a tingle in my left side of my head and then some numbness and then my right arm went numb, all classic signs for a stroke and I was only 15, they lessened my does and I was fine afte that, except for the headaches, I have headaches since, but all other pills give me stomach aches, have them try different ones for a few months each and see which ones make you feel better.
I was on Alesse a few years back...not only did it make me really sick (ie headache, dizziness, nausea, sore breasts...), I also got pg on it. Obviously not the effect I was looking for.
Since I already had all the signs of pg, I did not know I was pg until I m/c. I guess it was good, since I didn't get attached to the idea...who knows?
But anyways, I let my doc know, and she switched me to Ortho...it made all the difference in the world!
Good luck! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.